Dermnet.com › Browse Categories › Exanthems and Drug Eruptions › Fixed Drug Eruption ... Fixed Drug Eruption Photos . Click thumbnail to enlarge. Previous 1 2 3 ...
Dermatology Pictures - Skin Disease Photos. Dermnet.com and the Dermnet Skin Disease Atlas are to be used only as a reference.
Find the perfect Drug Eruption stock photos and editorial news pictures from Getty Images. Select from premium Drug Eruption of the highest quality.
A drug rash, sometimes called a drug eruption, is a reaction your skin can have to certain drugs. Almost any drug can cause a rash. But antibiotics (especially penicillins and sulfa drugs), NSAIDs ...
Picture of Fixed Drug Eruption. The photo depicts a fixed drug eruption appearing on the arm of a child. The lesion is a large, red-purple plaque. Image Source: Color Atlas & Synopsis of Pediatric Dermatology Kay Shou-Mei Kane, Jen Bissonette Ryder, Richard Allen Johnson, Howard P. Baden, Alexander Stratigos Copyright 2002 by The McGraw-Hill Companies.
Fixed drug eruption. A large red-violet plaque on the arm of a child. Image Source: Color Atlas & Synopsis of Pediatric Dermatology Kay Shou-Mei Kane, Jen Bissonette ...
Bullous drug eruptions (immunobullous disease is important to recognise, as drug withdrawal leads to clearance) Drug-induced lupus erythematosus. A drug eruption is sometimes, unnecessarily, called a cutaneous drug eruption. Drugs can also cause: Drug-induced skin pigmentation
Fixed drug eruption is generally a benign self-resolving eruption that recurs on re-exposure, leaving post-inflammatory hyperpigmentation. Subsequent flares can be more severe. Generalised bullous fixed drug eruption can be life-threatening, and has been reported to have a 20% mortality rate. Appendix: list of some causes of fixed drug eruption
How is a lichenoid drug eruption diagnosed? The diagnosis may be suspected from the unusual clinical features and a skin biopsy then taken. The pathological features of a lichenoid drug eruption may be difficult to distinguish from idiopathic lichen planus, but the diagnosis of lichenoid drug eruptions may be suggested by the types and distribution of inflammatory cells as well as other changes.
What causes drug-induced photosensitivity? Drug- and chemical-induced photosensitivity occurs when a drug or chemical agent combines with UV radiation to cause a phototoxic or photoallergic reaction. These agents are called photosensitisers and can be topical agents or medications that are taken orally. The following table lists the most common medications and topical agents causing photosensitivity.